# SDR SRXR201805020015

- Difficulty date: May 2, 2018
- Submitted: May 2, 2018
- Operation: Air carrier
- Filed by: STE San Antonio Aerospace Inc, repair station SRXR430X
- Aircraft: N415JN
- Make and model: Doug MD-11F
- Aircraft serial: 48415
- Aircraft time: 65,371 hours, 13,391 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING CUT OUT AREA AFT OF THE NR 5 SLAT AT XORS 696, THE  BEADED DOUBLER WAS FOUND CRACKED IN TWO PLACES.  FABRICATED AND INSTALLED A REPAIR IAW SRM 57-40-02, REPAIR 15, FIG 205.
